# SDR UIEA200800287

- Difficulty date: August 15, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 380 FRAME WEB AT STRINGER 17L & 17R CRACKED.  REPAIRED IAW SERVICE REQUEST 1911068869 APPROVED BY FAA FORM 8100-9 DATED 6 AUG 2008, DETAILS OF WORK KEPT AT ENGINEERING ORDER EO 4753B184.  (S)
